# SDR SWIA202055506

- Difficulty date: December 14, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Out Of Tolerance
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION RT MLG TRUNNION 1ST HOLE AFT OF STRAP 55% FSH .25 UP TRUNNION FAILS NDT.  C-CHECK RO 1/16/2021.  PERFORMED REPAIR, IAW REO 601R-57-21-3386 REV- DATED 2020-12-30.  M377 AND MAJOR REPAIR TASK CARD ATTACHED NO WEIGHT CHANGE, REFERENCE CONTINUATION CARD FOR THE WORK PERFORMED.
